# SDR DXTA2013101105537

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600650
- Aircraft time: 6,922 hours, 5,477 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: S33682
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR INDICATING LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION. CYCLED GEAR UP THEN DOWN AGAIN, STILL NO INDICATION.  HYD PRESSURE LIGHT EXTINGUISHED.  DID A CHECK WITH THE ROTARY TEST AND LIGHT DID NOT ILLUMINATE.  FOLLOWED LANDING GEAR WILL NOT EXTEND CHECKLIST AND BLEW GEAR DOWN.  LANDING WAS UNEVENTFUL.  R & R LANDING GEAR INDICATOR BULBS WITH NEW.  OPS CHECKED GOOD.
